# SDR SWAA2012122710905

- Difficulty date: December 16, 2012
- Submitted: December 27, 2012
- Operation: Air carrier
- Aircraft: N793SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27888
- Aircraft time: 43,557 hours, 25,320 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Part number: BAC1506
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZ STAB, STAB STA 129.50, RIB VERTICAL STIFFENER CRACKED AFT OF FRONT SPAR.  REPAIRED STIFFENER PER SRM.
